# SDR FDEA201109193963

- Difficulty date: September 19, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 166 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1661 L11R, FOUND DENTED.  REPAIRED AS PER SRM 53-00-07 FIG 201 REPAIR 1 REV 47.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
